Connect with others who understand.

sign up log in
About MyEndometriosisTeam

Connect with others who understand.

sign up log in
About MyEndometriosisTeam
Real members of MyEndometriosisTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Visanne And Periods?

Visanne And Periods?

For those of you who have been on Visanne did you notice a change in your periods? My first one on it came late and lasted for about two weeks and this one is even later or possibly non-existent I had some cramps around the time I should have gotten it and maybe a drop. Can it stop your period altogether? My doctor never mentioned it when she prescribed it to me and it slipped my mind to ask. Any input would be greatly appreciated! Thank you!

A MyEndometriosisTeam Member said:

I've been on Visanne for 2.5 months. First two weeks I bled like crazy. Had a week of no bleeding, then had a mini 3 day heavy flow period. Had a two week break, which after an internal i bled for two days but started taking estrogen so help stop the random breakthrough bleeding. Since then (over a month) I have not bled. I occasionally have like very light pink spotting that comes and goes (you can hardly see it). Everyone is different! I hope this helps! :)

posted over 6 years ago
A MyEndometriosisTeam Member said:

I started my visanne last october. Now im havinhg menses for almost 20 days. Abdominal pains, fatigue, moody & hot flush during night time. Cant control my emotions.

posted over 3 years ago
A MyEndometriosisTeam Member said:

Hi Natasha, have you experienced any hair loss or acne since using Visanne?

posted about 1 year ago
A MyEndometriosisTeam Member said:

I have the same question. My Dr. told me there will be some spotting. But I actually have a light flow rather than spotting. I wonder if that is normal? I also have cramps, so I had to take Ibrofen. Which I had not askes if it was okay. I am scared of pain. So I took it before it gets worse. Slept fine through the night. But in the morming the pain came back. So I took another Ibrufen 200mg. P.S. this is the first month I am taking Vissane. To be exact 3 weeks now. I also started before my periods started.

posted over 4 years ago
A MyEndometriosisTeam Member said:

This is my question too, I started to take vissane since last month, I got my period yesterday while I am using pills , is it normal really?

edited, originally posted almost 5 years ago
Already a Member? Log in